# SDR YENA2021031200174

- Difficulty date: March 10, 2021
- Submitted: March 12, 2021
- Operation: Air carrier
- Aircraft: N961JT
- Make and model: Airbus A321-231
- Aircraft serial: 06930
- Aircraft time: 21,468 hours, 4,168 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Eiu
- Condition: Fault Message
- Location: Eng Oil Quantity
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT 1473, EWR-DEN. AT CRUISE FL360 ECAM ADVISORY OIL QUANTITY ENG 1 4.5QT WITHIN 15 MIN DECREASE TO 3.5QT. THEN STABALIZED FOR 15 MIN, THEN DECREASED ON DESCENT TO FLUCTUATING 0 TO 2QRTS. OIL PRESSURE AND TEMP CONSITEN WITH ENG 2 THROUGH OUT ; AT CRUISE FL360 ECAM ADVISORY OIL QUANTITY ENG 1 4.5QT WITHIN 15 MIN DECREASE TO 3.5QT. THEN STABALIZED FOR 15 MIN, THEN DECREASED ON DESCENT TO FLUCTUATING 0 TO 2QRTS. OIL PRESSURE AND TEMP CONSISTENT WITH ENG 2 THROUGH OUT.
